RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 76–82 (Mi mz3586)  

This article is cited in 2 scientific papers (total in 2 papers)

Markov inequalities for polynomials on triangles

D. Nadzhmiddinov, Yu. N. Subbotin


Full text: PDF file (521 kB)

English version:
Mathematical Notes, 1989, 46:2, 627–631

Bibliographic databases:

UDC: 517.5
Received: 07.07.1987

Citation: D. Nadzhmiddinov, Yu. N. Subbotin, “Markov inequalities for polynomials on triangles”, Mat. Zametki, 46:2 (1989), 76–82; Math. Notes, 46:2 (1989), 627–631

Citation in format AMSBIB
\Bibitem{NadSub89}
\by D.~Nadzhmiddinov, Yu.~N.~Subbotin
\paper Markov inequalities for polynomials on triangles
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 76--82
\mathnet{http://mi.mathnet.ru/mz3586}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019052}
\zmath{https://zbmath.org/?q=an:0718.41019}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 2
\pages 627--631
\crossref{https://doi.org/10.1007/BF01137627}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY94800021}


Linking options:
  • http://mi.mathnet.ru/eng/mz3586
  • http://mi.mathnet.ru/eng/mz/v46/i2/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Skalyga, “Analogues of the Markov and Bernstein inequalities for polynomials in Banach spaces”, Izv. Math., 61:1 (1997), 143–159  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. I. Skalyga, “Multidimensional analogues of the Markov and Bernstein inequalities”, Izv. Math., 65:6 (2001), 1197–1241  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:371
    Full text:105
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020